# SDR AALA201706069016

- Difficulty date: June 3, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N301NW
- Make and model: Boeing 737823
- Aircraft serial: 33342
- Aircraft time: 1,797 hours, 746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHT COVER BESIDE DOOR 1R FELL OFF AND LOOKS TO BE DAMAGED. REMOVED AND REPLACED BESIDE R1 DOOR, EMERGENCY LIGHT ASSEMBLY IN REFERENCE WITH AMM 33-51-00. EMERGENCY LIGHTS TEST GOOD.
